Jose María Almira
Title
Cited by
Cited by
Year
Muntz type Theorems I
JM Almira
arXiv preprint arXiv:0710.3570, 2007
432007
Inverse closedness of approximation algebras
JM Almira, U Luther
Journal of mathematical analysis and applications 314 (1), 30-44, 2006
402006
On solutions of the Fréchet functional equation
JM Almira, AJ López-Moreno
Journal of mathematical analysis and applications 332 (2), 1119-1133, 2007
302007
Generalized approximation spaces and applications
JM Almira, U Luther
Mathematische Nachrichten 263 (1), 3-35, 2004
302004
Compactness and generalized approximation spaces
JM Almira, U Luther
Taylor & Francis Group 23 (1-2), 1-38, 2002
222002
Approximation schemes satisfying Shapiro’s theorem
JM Almira, T Oikhberg
Journal of Approximation Theory 164 (5), 534-571, 2012
172012
On Montel's theorem in several variables
JM Almira, KF Abu-Helaiel
Carpathian Journal of Mathematics, 1-10, 2015
162015
Montel's Theorem and Subspaces of Distributions which are (Δ^m)-invariant
JM Almira
Numerical Functional Analysis and Optimization, 2013
152013
Some remarks on negative results in approximation theory
JM Almira, N Del Toro
Proceedings of the Fourth International Conference on Functional Analysis …, 2002
152002
How distant is the ideal filter of being a causal one?
JM Almira, AE Romero
arXiv preprint arXiv:1502.07650, 2008
132008
Approximation algebras and applications
JM Almira, U Luther
time: 12/2000, 2000
122000
On Montel and Montel–Popoviciu theorems in several variables
AG Aksoy, JM Almira
Aequationes mathematicae 89 (5), 1335-1357, 2015
102015
Montel-type theorems for exponential polynomials
JM Almira, L Székelyhidi
Demonstratio Mathematica 49 (2) (2016) 197-212. 49 (2), 197-212, 2014
102014
Local polynomials and the Montel Theorem
JM Almira, L Székelyhidi
arXiv preprint arXiv:1403.4486, 1-9, 2014
102014
Invariance of the stability of Meissner’s equation under a permutation of its intervals
JM Almira, PJ Torres
Annali di Matematica Pura ed Applicata 180 (2), 245-253, 2001
102001
Shapiroʼs Theorem for subspaces
JM Almira, T Oikhberg
Journal of Mathematical Analysis and Applications 388 (1), 282-302, 2012
92012
Image zooming based on sampling theorems
JM Almira, AE Romero
Materials Matematics, 1-22, 2011
92011
On Shapiro's Lethargy Theorem and some applications
AG Aksoy, JM Almira
arXiv preprint arXiv:1211.3356; to appear on Jaén Journal on Approximation, 2014
82014
On Popoviciu-Ionescu functional equation
JM Almira
Annales Mathematicae Silesianae 30 (1), 5-15, 2016
72016
A note on invariant subspaces and the solution of some classical functional equations
JM Almira, KF Abu-Helaiel
Annals of the Tiberiu Popoviciu Seminar of Functional Equations …, 2013
72013
The system can't perform the operation now. Try again later.
Articles 1–20